MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MDT PUERTO RICO OPERATIONS CO, MED REL CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6068096
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that the spacer did not fit correctly.The product was explanted.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information was received that the prpcedure was tlif (transforaminal lumbar interbody fusion.When the implant was expanded to its max, the device was not tight enough in the disc space.The surgeon didn't feel comfortable leaving.They replaced it with a bigger cage.Procedure was a success once we resized the cage.
 
Additional Manufacturer Narrative
H3: product analysis: product: (b)(4); lot: h6107686 visual and microscopic examination did not reveal any damage.Functional examination revealed that the cage opened and collapsed as intended.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24426166
Report Number2647346-2026-00089
Device Sequence Number15509745
Product Code MAX
UDI-Device Identifier00763000246730
UDI-Public(01)00763000246730(17)331205(10)H6107686
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6068096
Device Catalogue Number6068096
Device Lot NumberH6107686
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown